I Really Don T Know What To Do. I Struggle
I have had some success in the past with zoloft but it caused weight gain and lack of motivation so I am hesitant to take it again.
Please advise. I can switch back to low dose of zoloft 25 mg or I can go up on cymbalta. I do not want to gain weight. I do not want to feel numb.
Thanks for using Healthcaremagic.
I read your query and understand your concerns.
First of all I like to inform you that feeling of numbness and dullness is not a dose related side effect, to a large extent, and increase of dose may bring the normalcy as it helps with anxiety and depression. However if you have inadequate response with Cymbalta in regard to depression and anxiety it may cause more numbness and dullness due to residual symptoms of anxiety and depression.
Considering above facts and long standing prominent anxiety and mild depresssion I feel one of the following strategies can be used.
1. Use of Buspirone- This is indicates for anxiety disorders and limited side effect profile. But on the flip side it have very limited role in depression.
2. Wait for few more weeks- Since the full effect of Cymbalta may take to six to twelve weeks so waiting for few more weeks can be one of the option. This is because with complete control of anxiety and depression there is good possibility that side effects will be less prominent.
3. Go back to zoloft and incorporate exercise in daily life to counter weight gain side effect.
I hope this answers you.
|Feel free to write back to me if you have more questions.
Thanks and regards.